Affordable Access

Publisher Website

Axiomatizing the identities of binoid languages

Authors
Journal
Theoretical Computer Science
0304-3975
Publisher
Elsevier
Publication Date
Volume
372
Issue
1
Identifiers
DOI: 10.1016/j.tcs.2006.11.028
Disciplines
  • Mathematics

Abstract

Abstract We present a nontrivial axiomatization for the equational theory of binoid languages, the subsets of a free binoid. In doing so, we prove that a conjecture given in our previous paper was true: the identical laws of ordinary (string) languages, written separately using ‘horizontal’ and ‘vertical’ operation symbols form a required complete system of axioms.

There are no comments yet on this publication. Be the first to share your thoughts.